# SDR DALA2025071305251

- Difficulty date: July 11, 2025
- Submitted: July 13, 2025
- Operation: Air carrier
- Aircraft: N530DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11245
- Aircraft time: 10,591 hours, 2,567 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5030, FA REPORTED DIRTY SOCK SMELL IN FWD HALF OF CABIN ENTIRE DESCENT. CORRECTIVE ACTION: FOUND ENG1 FAN SHAFT COVER LEAK. REPLACED #1 FAN SHAFT SEAL PERT AMM 75-12, AND RECIRCULATION FILTERS. LEAK CHECK OK. (LP 7094074)
